# SDR SIMA20170216003

- Difficulty date: February 16, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,296 hours, 38,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMRGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10. OP CHECKED GOOD IAW AMM 33-50-00.
